# SDR SWAA2023070657874

- Difficulty date: June 9, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS827 AND RBL19 WL155 AT AFT CARGO COMPARTMENT 2023-378095<[01] REPLACED ANGLE AND FASTENERS LOCATED BS827 AND RBL19 WL155 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 146A8120 REV - DWG 146A0081 REV -  SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK COMPLETED ; TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW
